MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted on 06/14/2024 as an initial report instead of a follow-up report due to the fact the first report was submitted on 02/13/2024 but it had failed, due to g1 was incomplete.Due to intuvie complaint closing process the complaint was closed.The complaint record is now been reopened due to the device was returned for evaluation.Upon re-opening the complaint and submitting a follow-up report it was confirmed it failed.Thus, furthermore is why this report is submitted as the initial report.There are no other complaints on this device.The pump was tested with the following testing protocol for battery and power complaints.The pump's event log was pulled as part of the evaluation and upon review it was noted that there was no evidence of an abrupt power off found in the log, as reported by the end user.Seeing the code "log_event_on" code without an "log_event_off" code before it would have revealed an abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on its own.No evidence of this was found in the log.A 50 ml infusion was ran on the pump instead of a 100 ml infusion due to a limit in the customer's library configuration.The infusion ran for 50 ml at a rate of.5 ml per hour.The infusion was successfully completed and the pump did not power off abruptly before finishing.The infusion was ran using an hs-008 iv cassette with lot # 2304023 and expiration date 03/17/2026.Upon further evaluation there were no loose connections or components inside of the device, which could have contributed to the reported malfunction.Functional testing did not confirm the reported condition and was unable to be duplicated.It was also noted that the pump's label with all of the model information was beginning to become erased, and the qr code label is slightly damaged and beginning to fall off.The only way to fully verify the pump's information is by physically turning it on to see all information as it powers up.Reported issue not found, device does not meet specification.This complaint has been reviewed, evaluated, and determined to be a part of capa.Reference complaint # (b)(4).
 
Event or Problem Description
On 02/12/2024, infutronix received a report from the patient stating that upon waking up the pump was covered in zofran and had powered off on its own.The patient stated they were not sure where the leak had came from as they stated the syringe was on tightly.Patient was unable to turn the pump back on, delaying them in getting treatment.No harm was reported.

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19543476
Report Number3011581906-2024-00160
Device Sequence Number7550565
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS II PLUS
Device Lot Number2208092040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown